hrcak mascot   Srce   HID

Glasnik matematički, Vol. 53 No. 1, 2018.


Datum izdavanja: lipnja 2018.

Objavljen na Hrčku: 19. 6. 2018.
Sadržaj Puni tekst
New upper bounds for Ramanujan primes (str.1-7) engleskipdf 109 KB
Anitha Srinivasan, Pablo Ares-Gastesi
Izvorni znanstveni članak
 
Some results on q-Hermite based hybrid polynomials (str.9-31) engleskipdf 379 KB
Mumtaz Riyasat, Subuhi Khan
Izvorni znanstveni članak
 
Strong Eulerian triples (str.33-42) engleskipdf 122 KB
Andrej Dujella, Ivica Gusić, Vinko Petričević, Petra Tadić
Izvorni znanstveni članak
 
On the Ramanujan-Nagell type Diophantine equation \(x^2+Ak^n=B\) (str.43-50) engleskipdf 110 KB
Zhongfeng Zhang, Alain Togbé
Izvorni znanstveni članak
 
A combinatorial interpretation of the LDU-decomposition of totally positive matrices and their inverses (str.51-71) engleskipdf 216 KB
Muhammad ElGebali, Nermine El-Sissi
Izvorni znanstveni članak
 
A result in the spirit of Herstein theorem (str.73-95) engleskipdf 153 KB
Maja Fošner, Benjamin Marcen, Joso Vukman
Izvorni znanstveni članak
 
Commutative operators for double Yangian \(DY(sl_n)\) (str.97-113) engleskipdf 187 KB
Slaven Kožić
Izvorni znanstveni članak
 
Presentations of Feigin-Stoyanovsky's type subspaces of standard modules for affine Lie algebras of type \(C_l^{(1)}\) (str.115-121) engleskipdf 126 KB
Goran Trupčević
Izvorni znanstveni članak
 
Existence and boundedness of solutions for systems of difference equations with infinite delay (str.123-141) engleskipdf 174 KB
Juan J. Nieto, Abdelghani Ouahab, Mohammed A. Slimani
Izvorni znanstveni članak
 
Proper inclusions of Morrey spaces (str.143-151) engleskipdf 125 KB
Hendra Gunawan, Denny Ivanal Hakim, Mochammad Idris
Izvorni znanstveni članak
 
Sums of matrix-valued wave packet frames in \(L^2(ℝ^d,ℂ^{s\times r})\) (str.153-177) engleskipdf 219 KB
Jyoti, Deepshikha, Lalit K. Vashisht, Geetika Verma
Izvorni znanstveni članak
 
Globally exact operator spaces (str.179-186) engleskipdf 118 KB
Massoud Amini, Alireza Medghalchi, Hamed Nikpey
Izvorni znanstveni članak
 
On approximate left φ-biprojective Banach algebras (str.187-203) engleskipdf 170 KB
Amir Sahami, Abdolrasoul Pourabbas
Izvorni znanstveni članak
 
η-Ricci solitons in (ε)-almost paracontact metric manifolds (str.205-220) engleskipdf 149 KB
Adara Monica Blaga, Selcen Yüksel Perktaş, Bilal Eftal Acet, Feyza Esra Erdoğan
Izvorni znanstveni članak
 
Posjeta: 6.411 *